My meds are off

Hi I've had anxiety for about 12 years now. Back in oct my Effexor pooped out and I was having withdrawel symptoms. My dr put me on lexapro after about 8 weeks it seemed like the withdrawel feelings came back and lexapro wasn't working. I went to a new dr here in my town because the dr I normally go to lives 1 1/2 hrs away but I truly trust her. The new dr put me back on Effexor same amount I was on 2 months ago . 9 days of horrid side effects I went to Florida on vacationfor 7 days felt very good home for 3-4 days fine then all of a sudden feeling horrible again when I called new dr she wanted me to leave dose the same because they called me when I got home from trip and I said I was feeling 80% better then when I first came to see her so leave dosage the same and come see her feb 27th. I don't understand this how can you feel good for 12 days then rotten and she wants the dose to stay the same. This anxiety I have is so odd I have lost 15 pounds since oct I have this hunger that is aweful almost like hypoglycemic and just extremely anxious. I emailed my original dr I hoping she will see me . Has anyone had a med poop out or can explain the feeling good now bad . Thanks

14 Replies

oldestnewest
  • No I haven't had this happen. I'm sorry this has happened to you. Was it all the same batch of pills from the same bottle? When you traveled was the bottle in the hot trunk of your car? Somewhere else that was very hot? That could have affected the drugs' efficacy. That's all I can think of that could explain the change.

  • No I had them in my purse. My thought was maybe it needed to be upped . I don't know I was so hopeful it was working.

  • You had a good thought. Did your Dr. think about upping the dose?

  • My new dr in my town said I was feeling 80% better when they called me on my 3 week mark which was right when I got home she didn't want to up it and she would see me feb 27th. I emailed my out of town original dr who knows me well hoping she will see me. I almost feel like this is withdrawel symptoms not sure. I have adivan but I really don't want to take it

  • You have to be careful about seeing 2 doctors because they don't want you getting meds from both of them. Didn't the newer Dr. believe you when you said the drug pooped out on you after you had it helping you?

  • I'm not sure what she thinks . I think that she thought 2 months off would be enough for it to work again. I will hopefully go back to my original dr and stay there. She knows me the best plus I think she would send me to other resources such as a phyciatrist who knows medicine.

  • By the way thank you for replying to me. Have you ever had the med poop out on you

  • Not much. I suppose a little bit because I sometimes changed drugs. That had to be the reason. But I don't remember much concern over it. It is usually 10-14 years before I change a drug. And you are most welcome.

  • Do you wean off one to go to the other

  • Yes, we decreased 1 and introduced the new 1. Then took away the old 1 and upped the new 1.

  • Well, I did have a medicine "poop out" on me. I was taking Zoloft for a long time and, when I started feeling bad again, my Dr used those exact words "pooped out".

    Anyway, she added Wellbutrin to the Zoloft keeping the Zoloft at same dose and gradually I started to feel better!

    Wellbutrin is one anti-depressant that helps to "Kick Start" another anti-depressant, although I have been told it works good on it's own.

    Good luck and let us know how you do!

    MJ

  • Did you stay on both of them? When you had poop out did you feel like you were having withdrawals?

  • Well, the only symptom I remember having is getting deeply depressed again.

    Since then, I was getting and HAD been getting a particular side effect that I COULD live with but did not want.

    That lead to my Dr trying various different meds, but they either didn't work or made things worse!

    Before switching to the other meds, I had to wean off Zoloft and Wellbutrin.

    So, after having bad side effects from some of the other meds, I asked my Dr to just put me back on Zoloft which she did.

    But now it has "pooped out" again. Since I was afraid to try anything new again, she gave me a genome (DNA) test which showed which meds would work best for me with the least amount of side effects.

    Unfortunately, the best drugs for me don't come in generic form so I can't afford them, even with help from my Medicare Supplement.

    So, I plan to see if my Dr agrees that I should just go back on the Zoloft/Wellbutrin combo.

    MJ

  • Can you tell me about this test? I'm going to be getting it in a month. What did the test say about zoloft

You may also like...